Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Weakness through out body. Now persistent on one side with upset stomach. What can be done?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11722 Questions
On Monday morning I woke up with weakness throughout my entire body, and from Tuesday until now (Thursday) I am still weak on 1 side of my body (left side), despite my upset stomach no longer being an issue as of Tuesday. What do I do?
I made an error, the Gravol I took were in intervals of 4 hours, not 7. I also took about 3-4 doses of Pepto Bismol
Posted Fri, 4 May 2012 in General Health
Answered by Dr. Rakhi Tayal 36 minutes later

Thanks for posting your query.

The weakness in your body is likely to be due to the side effect of tablet Gravol. It is commonly associated with dizziness, drowsiness, dry nose and mouth and generalized muscular weakness. This is a dose limiting side effect and on stopping the drug, the weakness of the body gradually wanes over 3-5 days.

Do not worry. Just take plenty of fluids to ensure that the drug gets washed off from your body early. Your symptoms are likely to subside in next 3-4 days.

If the weakness is persistent then I advise you to consult your physician for a thorough evaluation.

Hope this answers your query. I will be glad to answer the follow up queries that you have.
Please accept my answer in case you do not have further queries.

Wish you good health.

Dr. Rakhi Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor